# SDR ASOA04007

- Difficulty date: January 4, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4199 - DURING A GROUND INSPECTION IN DFW, THE OVERHEAD EMERGENCY CEILING LIGHT AT ROW SEVENTEEN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE OVERHEAD EMERGENCY CEILING LIGHT LAMP AT ROW SEVENTEEN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
